# SDR DALA2017012800732

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED VERTICAL ADJUSTMENT PIN HOLE ON FWD CARGO DOOR AFT HINGE. FITTING SUPPORT ON FWD CARGO DOOR AFT HINGE WAS REPLACED PER MD88 AMM 52-31-02-201.  (LP2867655)
